Suite de Rudin-Shapiro et modèle d'Ising
Bulletin de la Société Mathématique de France, Volume 113 (1985), pp. 273-283.
@article{BSMF_1985__113__273_0,
     author = {Allouche, Jean-Paul and Mend\`es France, Michel},
     title = {Suite de {Rudin-Shapiro} et mod\`ele {d'Ising}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {273--283},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {113},
     year = {1985},
     doi = {10.24033/bsmf.2033},
     mrnumber = {87h:11020},
     zbl = {0592.10049},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2033/}
}
TY  - JOUR
AU  - Allouche, Jean-Paul
AU  - Mendès France, Michel
TI  - Suite de Rudin-Shapiro et modèle d'Ising
JO  - Bulletin de la Société Mathématique de France
PY  - 1985
SP  - 273
EP  - 283
VL  - 113
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2033/
DO  - 10.24033/bsmf.2033
LA  - fr
ID  - BSMF_1985__113__273_0
ER  - 
%0 Journal Article
%A Allouche, Jean-Paul
%A Mendès France, Michel
%T Suite de Rudin-Shapiro et modèle d'Ising
%J Bulletin de la Société Mathématique de France
%D 1985
%P 273-283
%V 113
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2033/
%R 10.24033/bsmf.2033
%G fr
%F BSMF_1985__113__273_0
Allouche, Jean-Paul; Mendès France, Michel. Suite de Rudin-Shapiro et modèle d'Ising. Bulletin de la Société Mathématique de France, Volume 113 (1985), pp. 273-283. doi : 10.24033/bsmf.2033. http://www.numdam.org/articles/10.24033/bsmf.2033/

[1] Baxter (R. J.). - Exactly solved models in statistical Mechanics, 1982, Academic Press. | MR | Zbl

[2] Brilhart (J.) and Carlitz (L.). - Note on the Shapiro polynomials, Proc. Amer. Math. Soc., vol. 25, 1970, p. 114-118. | MR | Zbl

[3] Christol (G.), Kamae (T.), Mendes France (M.) et Rauzy (G.). - Suite algébriques, automates et substitutions, Bull. Soc. Math. Fr., vol. 108, 1980, p. 401-419. | Numdam | MR | Zbl

[4] Huang (K.). - Statistical mechanics, 1963, John Wiley and sons. | MR | Zbl

[5] Kramers (H. A.) and Wannier (G. H.). - Statistics on the two-dimensional ferromagnet, I et II, Physic Rev., vol. 60, 1941, p. 252-262, 263. | JFM | MR | Zbl

[6] Mccoy (B. M.) and Wu (T. T.). - The two-dimensional Ising model, 1973, Harvard University Press, Cambridge Massachusetts.

[7] Mauduit (C.). - Automates finis et équirépartition modulo 1, C.R. Acad. Sc., t. 299, série I, n° 5, 1984. | MR | Zbl

[8] Rudin (W.). - Some theorems on Fourier coefficients, Proc. Amer. Math. Soc., vol. 10, 1959, p. 855-859. | MR | Zbl

[9] Shapiro (H. S.). - Extremal problems for polynomials and power series, Thesis M.I.T., 1951.

[10] Thompson (C. J.). - Mathematical Statistical Mechanics, 1979, Princeton University Press. | MR | Zbl

Cited by Sources: